# SDR VTZA990032

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6134051
- Condition: Discharged
- Location: Row 6, 7, 8
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE FOLLOWING EMERGENCY LIGHTS WERE INOPERATIVE WHEN A/C WAS NOT POWERED, FLOOR (ROW 6, 7, 8) EXIT SIGN (6A) AND OVERHEAD (9A).  TESTED OK WITH A/C POWERED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
